# SDR UALA2012102906167

- Difficulty date: October 26, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 54,025 hours, 15,140 cycles
- Engine: Pwa PW2037
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 8113901
- Part serial: 35
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT START CONT C/B POPPED DURING ENGINE START.  REPLACED RIGHT ENGINE START VALVE PER AMM, GRD OPS CHECK.
